I have not had a period since October 2010 when I had 2 polyps, 2 ovarian cysts and 2 fibroids removed. I am 49, have no menopause symptoms and my hormone levels are normal. Could the surgery have stopped my periods?
I'm not a doctor, and in my humble and totally non-medical opinion, I don't think the surgeries should have caused your periods to stop. Unless they removed your ovaries, you should still be having periods. The only thing I can think of is that perhaps the surgeries have really thrown your cycle out of whack.
I would definitely get with your OB/GYN and disucss this with him/her. I don't think there is anything to worry about, but again, I'm not the doctor and it would obviously make you less anxious if you knew what was going on. It's always the smart thing to do to bring anything abnormal to your doctor's attention.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.